| Model Number |
305C221 |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Device Stenosis (4066)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
07/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that four years and four months post implant of this bioprosthetic valve, the patient is being screened for a transcatheter valve-in-valve replacement.The reason for the screening was not reported.No adverse patient effects were reported.It was later reported that nine years and ten months post implant of this bioprosthetic valve, the patient was being evaluated for a second time for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as congestive heart failure and aortic stenosis.It was noted that the patient had been hospitalized.No intervention or adverse patient effects were reported.